| Model Number |
0102L14 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that when nurse started to inflate the foley catheter balloon after placed a 14 french coude foley catheter, saline started spraying everywhere.It appeared there was a hole where the saline syringe locked into foley and was leaking from there.The foley catheter was removed and replaced with a different catheter.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.The potential root cause is "funnel thickness incorrectly sized at buildup or finish dipping operations".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "sterile unless package is opened or damaged."recommended inflation capacities -5cc balloon: use 10ml sterile water" the device was not returned.
Event or Problem Description